N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Modeling branched and intersecting faults in reservoir-geomechanics models with the extended finite element method

C. Liu, J. H. Prévost, and N. Sukumar. Modeling branched and intersecting faults in reservoir-geomechanics models with the extended finite element method. International Journal for Numerical and Analytical Methods in Geomechanics, 43(12):2075–2089, 2019.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Liu:2019:MBI,
   author = "C. Liu and J. H. Pr{\'e}vost and N. Sukumar",
   title  = "Modeling branched and intersecting faults in 
             reservoir-geomechanics models with the extended finite element
             method",
   journal = IJNAMG,
   year   = 2019,
   volume = 43,
   number = 12,
   pages  = {2075--2089},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/xfem/papers/xfem_3dfaults_intersecting.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {PUFEM/X-FEM}
}

Generated by bib2html.pl (written by Patrick Riley ) on Thu Jan 30, 2020 13:02:11